# SDR 06FDEA1434

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD INTERIOR SIDE STRG 27 TO 27 FS 80/82 HAS 6 AREAS OF   CORROSION AT APPROX STRG 27R, 33-34R, 43R AND 23L AND 31R ON THE INNER RIM ANGLE.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  FOUND ALL AREAS OUT OF LIMITS.  REPAIRED IAW EA 6-5330-97550.
